MathSciNet Relay Station
MathSciNet bibliographic data
MR911091 (88k:58097) 58F13 (58F14 58F20)
Nusse, H. E. Chaotic maps with rational zeta function. Trans. Amer. Math. Soc. 304 (1987), no. 2, 705–719.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement